# SDR USAA050888

- Difficulty date: July 18, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1160826
- Condition: Corroded
- Location: Fs 66-68
- Part time: 19,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 1 INCH BY 1.5 INCH, 1 INCH BY 3 INCH, FRAME 66-68.  CORROSION LEVEL 1.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW JA-260-53500.  (M)
